The Annals of Statistics

Repeated Games of Incomplete Information: The Symmetric Case

Elon Kohlberg and Shmuel Zamir

Full-text: Open access

Abstract

It is shown that in every repeated zero-sum game of incomplete information in which the information to both players is identical, $\lim \nu_n$ and $\nu_\infty$ exist and are equal.

Article information

Source
Ann. Statist., Volume 2, Number 5 (1974), 1040-1041.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176342824

Digital Object Identifier
doi:10.1214/aos/1176342824

Mathematical Reviews number (MathSciNet)
MR354032

Zentralblatt MATH identifier
0304.90138

JSTOR
links.jstor.org

Subjects
Primary: 90D20
Secondary: 90D05

Keywords
Game theory repeated games two-person zero-sum games incomplete information information stochastic games

Citation

Kohlberg, Elon; Zamir, Shmuel. Repeated Games of Incomplete Information: The Symmetric Case. Ann. Statist. 2 (1974), no. 5, 1040--1041. doi:10.1214/aos/1176342824. https://projecteuclid.org/euclid.aos/1176342824


Export citation